Drug Interactions With Fentanyl Patch

Pegvisomant
Fentanyl patches may decrease the effectiveness of pegvisomant. If you use these medications together, your healthcare provider may need to increase your pegvisomant dose.
 
Thiazide Diuretics
Using fentanyl patches with a thiazide diuretic may increase your risk for orthostatic hypotension, which is a decrease in blood pressure when you stand up. Talk to your healthcare provider if you notice symptoms of orthostatic hypotension, such as faintness, dizziness, and lightheadedness, if you use these medications together.
 

Final Thoughts

It is possible that not all interactions with the fentanyl patch were discussed in this article. Therefore, you should talk with your pharmacist or healthcare provider about specific interactions that may apply to you.
The Zen of Cancer Caregiving - Recharge Your Batteries!

Fentanyl Patch Drug Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.